75.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

herceptin with asthma

2 REPLIES 2
Guest user
Not applicable

Re: herceptin with asthma

Hi Baby,
I have found that I get a few wheezy days after my herceptin. At first I wasn't sure if it was the herceptin as i was still getting chemo, but I got it a bit worse when I moved onto 3 weekly dose. Its still manageble tho so not too worried by it.
Kate

Guest user
Not applicable

Re: herceptin with asthma

Hi Karen

I've just finished my year of herceptin. I've not hade any problems with my asthma - in fact it's been very good, and I've hardly had to use my blue inhaler. I've had a couple of stinking colds as well and apart from pulling a stomach muscle when I sneezed I've had no need to go to docs for antibiotics for chest infections as I have in the past.

The only things I can complain about were always feeling as if I was starting with a cold, a runny nose after each treatment and feeling increasingly tired (exhausted). I put this down to it affecting my heart.

But no problems with asthma.

Good luck

Marilyn x

herceptin with asthma

hi all
am interested to hear from anyone with asthma who has had herceptin. how did you fair with it. was it ok or did you have problems? many thanks in advance
regards karen